# SDR DALA2023011300297

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,306 hours, 8,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 L LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE STR 23 L LOC. BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11; SRM 51-72-11; DWG D53474180; ISSUE:Z; RELEASE DATE 14-JUL-22 AND DWG 92493544; ISSUE:AE; RELEASE DATE:19 OCT 22. MEASURE OF CRACK IS: 1.763 INCH. TOOL USED: ELECTRONIC CALIPER; PN: 500-196-30; SN: A21125629; DUE DATE: 05 NOV 23. RII INSPECTION COMPLETE 0831911. JOB COMPLETE. (LP# 2576068)
